Alert archive / Illinois / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 85, NWS Lincoln, IL

May 9, 2003Christian County, Macon County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 9, 2003, 9:32 PM CDT for Christian County, Macon County, Shelby County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2003, 9:32 PM CDT (02:32 UTC)
Expired
May 9, 2003, 10:15 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Christian County, IL, Macon County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 60 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 6:05 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2003-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2003-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS53 KILX 100232
SVRILX
ILC021-115-173-100315-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CDT FRI MAY 9 2003

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACON COUNTY IN CENTRAL ILLINOIS
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS
  SHELBY COUNTY IN CENTRAL ILLINOIS

* UNTIL 1015 PM CDT

* AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM ABOUT 5 MILES NORTH OF TAYLORVILLE...MOVING 
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE MOUND
  MOWEAQUA
  MACON
  MOUNT ZION
  LONG CREEK

THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...
DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE
SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES AT ANY TIME.

REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE. STAY TUNED FOR LATER STATEMENTS.

LAT...LON 3965 8938 3949 8926 3958 8882 3982 8883

$$

MILLER

NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:09 PM CDT, 7 hours 23 minutes earlier.

Area forecast discussion, May 9, 2:09 PM CDT, 7 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT THU MAY 8 2003

NUMEROUS FCST CONCERNS IN THE SHORT TERM...STEMMING AROUND SVR
WEATHER THREATS AND HEAVY PCPN POSSIBILITIES. LOOKS LIKE ONE ROUND
LATER TONIGHT THAT MAY BE MORE OF A HEAVY RAINER...WITH A MUCH MORE
SERIOUS LOOKING SEVERE SITUATION LATE TOMORROW AFTERNOON AND
EVENING.

LATEST SFC CHART SHOWING THE WARM FRONT HAS NOW PROGRESSED NWRD TO
AROUND CHI...EXTENDING ACROSS N IN AND CNTRL OHIO. MAIN SFC LOW NOW
OVER S-CNTRL MN WITH COLD FRONT DROPPING SWRD OVER IA AND NW MO.
SFC DEWPOINTS HAVE SOARED INTO THE LOW 70S AND TEMPS INTO THE LOW
AND MID 80S. SAT PICS SHOWING THAT THE CU FIELD HAS DEVELOPED TODAY
AS EXPECTED...BUT WEAK CAP KEEPING THINGS AT BAY THUS FAR. MODELS
LOOKS SIMILAR THE NEXT FEW DAYS SO NO REAL STRONG PREFERENCE. PER
HPC DISCUSSIONS/CHAT ROOM...HEAVED LEANED AWAY FROM GFS SOLUTION OF
UPPER LOW OVER PLAINS STATES WED/THU AND WENT WITH A SLIGHTLY MORE
OPTIMISTIC ECMWF SOLUTION.

SENSIBLE WEATHER...MODELS SHOWING VERY STRONG INSTABILITY THIS
AFTERNOON OVER S IL AND SOUTHERN PORTIONS OF OUR CWA...WILL HAVE TO
WATCH THIS AREA FOR SOME LATE AFTERNOON/EARLY EVENING
CONVECTION..SOME OF WHICH COULD BE SEVERE. OVERALL THOUGH...EXPECT
THE MAIN SHOW TONIGHT TO BE AFTER MIDNIGHT. LATEST MODEL RUNS HAVE
ALSO SLOWED DOWN THE MCS LOOKING ACTIVITY ABOUT 3-6 HOURS ALSO.
NOTED LATEST QPFERD GRAPHICS...WILL DEFINITELY MAKE MENTION OF HEAVY
RAINS IN ZONES BUT WILL HOLD SHORT OF ISSUING A FFA. COULD ALSO BE
SOME ISOLATED SEVERE TONIGHT (INITIALLY) ALSO.

EXPECT SHRA/TSRA LIKELY IN THE MORNING TOMORROW. THEN LOOK FOR A
CALM PERIOD MIDDAY-AFTERNOON AS THE ATMOSPHERE RECOVERS/RELOADS.
SEVERE THREAT TOMORROW AFTERNOON AND EVENING LOOKS PRETTY SERIOUS
AND AGREE WITH SPC MODERATE THREAT. OUR THINKING AT THIS TIME IS
AFTER 21Z TOMORROW...POSSIBLY CLOSER TO 00Z AND LASTING UNTIL 06-07Z
OR SO. MAY GO AHEAD AND MAKE MENTION OF SOME STORMS POSSIBLY SEVERE
FOR TOMORROW AFTERNOON ALTHOUGH DONT NORMALLY MENTION IT THAT FAR IN
ADVANCE. WE WILL ALSO FRESHEN UP THE HWO PRODUCT AGAIN THIS
AFTERNOON.

SUNDAY LOOKS MUCH CALMER...COOLER. CHC SHOWERS ACROSS THE NORTHERN
HALF OR SO. HIGH TEMPS COME BACK DOWN INTO THE LOW-MID 60S.
COOLER AND MUCH MORE STABLE WEATHER TO DOMINATE MOST OF NEXT WEEK.
I KEPT MON-TUE PARTLY CLOUDY AND NO PCPN. DROPPED MENTION OF ALL
POPS ON WED. HPC FEELING THAT THE GFS IS WAY OVERDOING THE
CENTRAL-UPPER PLAINS LOW WED-THU AND ENSEMBLE MEANS DONT SUPPORT IT.
LEANED MORE TOWARD THE ECMWF. KEPT LOW CHC POPS IN DATABASE FOR (FOR
NOW) ON THU OVER S 2/3 OF CWA. KEPT FRIDAY DRY.

ISC GRIDS ALREADY SENT. FURTHER COORDINATION WELCOME.

.ILX...NONE.

HALL
Hazardous weather outlook, May 9, 2:25 PM CDT, 7 hours 7 minutes before
ILZ027>031-036>038-040>057-061>063-066>068-071>073-101100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT FRI MAY 9 2003

...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS POSSIBLE ACROSS
PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS CENTRAL AND
SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. MOIST AND UNSTABLE
AIR IN PLACE ACROSS ILLINOIS WILL INTERACT WITH BOUNDARIES PRODUCED
BY LAST NIGHTS THUNDERSTORMS TO DEVELOP SCATTERED THUNDERSTORMS
ACROSS PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON
INTO THIS EVENING.  SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...MAINLY SOUTH OF INTERSTATE 72.

LATER THIS EVENING AND OVERNIGHT A LARGE COMPLEX OF THUNDERSTORMS
ARE EXPECTED TO MOVE INTO THE REGION FROM THE SOUTHWEST.  LARGE
HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL WILL BE ASSOCIATED
WITH THE STRONGER STORMS AS THEY MOVE ACROSS ILLINOIS INTO THE
MORNING HOURS ON SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE WEATHER
ACROSS PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS SATURDAY AFTERNOON
AND EVENING.  A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM
OKLAHOMA INTO SOUTHEAST IOWA BY MIDDLE AFTERNOON.  A TRAILING COLD
FRONT WILL BEGIN TO MOVE INTO ILLINOIS FROM THE WEST BY LATE
AFTERNOON AND CROSS THE STATE DURING THE EVENING HOURS. THE
COMBINATION OF THE NEARBY FRONT...MUGGY AIR ENTRENCHED ACROSS THE
REGION...AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST...AND
SIGNIFICANT CHANGES IN WIND DIRECTION WITH HEIGHT...WILL PRODUCE AN
ENVIRONMENT CONDUCIVE FOR LONG-LIVED SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING TORNADOES...LARGE HAIL...STRONG DAMAGING WINDS...AND VERY
HEAVY RAINFALL. RESIDENTS OF CENTRAL AND SOUTHEAST ILLINOIS SHOULD REMAIN
WEATHER ALERT ON SATURDAY AND BE PREPARED TO TAKE ACTION IF SEVERE
WEATHER WATCHES AND WARNINGS ARE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION IS LIKELY SATURDAY AFTERNOON AND EVENING.

&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC
AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.CRH.NOAA.GOV/ILX (ALL IN LOWER CASE)

BARKER

In the hours before

Local storm report, May 9, 8:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
837 PM CDT FRI MAY 9 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0815 PM    ARMINGTON                 IL   .75 INCH HAIL
05/09/03   TAZEWELL                       FROM TAZEWELL COUNTY ESDA.

GOETSCH
Local storm report, May 9, 8:40 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
840 PM CDT FRI MAY 9 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0837 PM    DANVERS                   IL   1.75 INCH HAIL
05/09/03   MC LEAN                        FROM MCLEAN ESDA.

GOETSCH
Local storm report, May 9, 8:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
851 PM CDT FRI MAY 9 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0848 PM    CARLOCK                   IL   .75 INCH HAIL
05/09/03   MC LEAN                        FROM MCLEAN COUNTY ESDA.

GOETSCH
Local storm report, May 9, 9:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
913 PM CDT FRI MAY 9 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0911 PM    GRIDLEY                   IL   .75 INCH HAIL
05/09/03   MC LEAN                        FROM MCLEAN COUNTY ESDA.

GOETSCH
Local storm report, May 9, 9:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
927 PM CDT FRI MAY 9 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0916 PM    1.5 S XENIA               IL   .75 INCH HAIL
05/09/03   CLAY                           PENNY SIZE HAIL...FROM NWS
                                          COOPERATIVE OBSERVER.

0837 PM    DANVERS                   IL   1.75 INCH HAIL
05/09/03   MC LEAN                        WINDSHIELD BROKEN OUT ON A
                                          PICKUP TRUCK. FROM MCLEAN
                                          COUNTY ESDA.

0852 PM    HUDSON                    IL   WIND DAMAGE
05/09/03   MC LEAN                        DECORATIVE LIGHTHOUSE
                                          PULLED OUT OF THE GROUND
                                          AND KNOCKED OVER. FROM
                                          MCLEAN COUNTY ESDA.

GOETSCH
Local storm report, May 9, 9:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
931 PM CDT FRI MAY 9 2003

...SUMMARY STORM REPORT FOR MAY 9 EVENT...SO FAR AS OF 928 PM...

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0629 PM    GLASGOW                   IL   WIND DAMAGE
05/09/03   SCOTT                          BARNS BLOWN DOWN NEAR TOWN
                                          OF GLASGOW. POLICE REPORTED
                                          TO SCOTT COUNTY
                                          ESDA...RELAYED TO NWS.

0657 PM    JACKSONVILLE              IL   1.00 INCH HAIL
05/09/03   MORGAN                         HAIL AT THE INTERSECTION
                                          OF HIGHWAYS 67 AND 72 ON
                                          SOUTH SIDE OF JACKSONVILLE.
                                          FROM MORNGAN COUNTY ESDA
                                          DIRECTOR.

0719 PM    ASHLAND                   IL   1.75 INCH HAIL
05/09/03   CASS                           FROM COUNTY SHERIFF.

0724 PM    2 S PETERSBURG            IL   2.75 INCH HAIL
05/09/03   MENARD                         BASEBALL SIZE HAIL AT NEW
                                          SALEM STATE PARK. FROM
                                          MENARD COUNTY ESDA.

0739 PM    ATHENS                    IL   .75 INCH HAIL
05/09/03   MENARD                         FROM MENARD COUNTY ESDA.

0739 PM    GREENVIEW                 IL   .75 INCH HAIL
05/09/03   MENARD                         FROM MENARD COUNTY ESDA.

0739 PM    PETERSBURG                IL   .75 INCH HAIL
05/09/03   MENARD                         FROM MENARD COUNTY ESDA.

0740 PM    8 E PETERSBURG            IL   .75 INCH HAIL
05/09/03   MENARD                         FROM NWS COOPERATIVE
                                          OBSERVER.

0752 PM    9 NW SPRINGFIELD          IL   .75 INCH HAIL
05/09/03   SANGAMON                       DIME SIZE HAIL REPORTED
                                          NEAR ROUTE 97 AND ROUTE 125
                                          AT 9 WEST. FROM SANGAMON
                                          COUNTY ESDA.

0753 PM    2 W AUBURN                IL   1.00 INCH HAIL
05/09/03   SANGAMON                       FROM STATE POLICE.

0815 PM    ARMINGTON                 IL   .75 INCH HAIL
05/09/03   TAZEWELL                       FROM TAZEWELL COUNTY ESDA.

0827 PM    STANFORD                  IL   4.50 INCH HAIL
05/09/03   MC LEAN                        REPORTED FROM AMATUER
                                          RADIO OPERATOR.

0837 PM    DANVERS                   IL   1.75 INCH HAIL
05/09/03   MC LEAN                        FROM MCLEAN ESDA.

0837 PM    DANVERS                   IL   1.75 INCH HAIL
05/09/03   MC LEAN                        WINDSHIELD BROKEN OUT ON A
                                          PICKUP TRUCK. FROM MCLEAN
                                          COUNTY ESDA.

0848 PM    CARLOCK                   IL   .75 INCH HAIL
05/09/03   MC LEAN                        FROM MCLEAN COUNTY ESDA.

0852 PM    HUDSON                    IL   WIND DAMAGE
05/09/03   MC LEAN                        DECORATIVE LIGHTHOUSE
                                          PULLED OUT OF THE GROUND
                                          AND KNOCKED OVER. FROM
                                          MCLEAN COUNTY ESDA.

0911 PM    GRIDLEY                   IL   .75 INCH HAIL
05/09/03   MC LEAN                        FROM MCLEAN COUNTY ESDA.

0916 PM    1.5 S XENIA               IL   .75 INCH HAIL
05/09/03   CLAY                           PENNY SIZE HAIL...FROM NWS
                                          COOPERATIVE OBSERVER.

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:11 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon64 min
May 9, 8:01 PM CDTTornado WarningILXSangamon29 min
May 9, 8:19 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford56 min
May 9, 8:22 PM CDTSevere Thunderstorm WarningILXChristian38 min
May 9, 8:24 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford51 min
May 9, 8:47 PM CDTTornado WarningILXChristian43 min
May 9, 9:00 PM CDTSevere Thunderstorm WarningILXClay60 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningILXCass, Schuyler61 min
May 9, 9:22 PM CDTSevere Thunderstorm WarningILXMorgan, Scott53 min
May 9, 9:31 PM CDTSevere Thunderstorm WarningILXJasper44 min
May 9, 9:38 PM CDTSevere Thunderstorm WarningILXCrawford67 min
May 9, 9:43 PM CDTSevere Thunderstorm WarningILXClay, Lawrence, Richland17 min
May 9, 9:59 PM CDTSevere Thunderstorm WarningILXLawrence46 min
May 9, 10:09 PM CDTSevere Thunderstorm WarningILXFulton66 min
May 9, 10:25 PM CDTSevere Thunderstorm WarningILXKnox65 min
May 9, 10:26 PM CDTSevere Thunderstorm WarningILXClark34 min
May 9, 10:56 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon49 min
May 9, 11:03 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell57 min
May 9, 11:06 PM CDTSevere Thunderstorm WarningILXLawrence24 min
May 9, 11:20 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford55 min
May 9, 11:24 PM CDTSevere Thunderstorm WarningILXDeWitt51 min
May 10, 12:06 AM CDTSevere Thunderstorm WarningILXChampaign54 min
May 10, 12:33 AM CDTSevere Thunderstorm WarningILXVermilion42 min
May 10, 1:40 AM CDTSevere Thunderstorm WarningILXTazewell50 min
May 10, 2:01 AM CDTSevere Thunderstorm WarningILXDeWitt, Macon44 min
May 10, 2:14 AM CDTSevere Thunderstorm WarningILXPiatt46 min
May 10, 6:27 AM CDTSevere Thunderstorm WarningILXScott48 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningILXMorgan62 min
May 10, 7:11 AM CDTFlash Flood WarningILXMorgan, Scott4 hr
May 10, 7:17 AM CDTSevere Thunderstorm WarningILXSangamon58 min
May 10, 7:40 AM CDTSevere Thunderstorm WarningILXMoultrie, Shelby35 min
May 10, 7:51 AM CDTSevere Thunderstorm WarningILXMacon39 min
May 10, 7:53 AM CDTFlash Flood WarningILXSangamon4 hr
May 10, 7:56 AM CDTSevere Thunderstorm WarningILXChristian64 min
May 10, 7:58 AM CDTTornado WarningILXChristian, Sangamon62 min
May 10, 8:12 AM CDTFlash Flood WarningILXChristian4 hr
May 10, 8:26 AM CDTTornado WarningILXMacon, Shelby49 min
May 10, 8:48 AM CDTFlash Flood WarningILXMacon, Shelby4 hr
May 10, 8:52 AM CDTTornado WarningILXMoultrie38 min
May 10, 8:56 AM CDTSevere Thunderstorm WarningILXPiatt34 min
May 10, 8:58 AM CDTSevere Thunderstorm WarningILXEdgar32 min
May 10, 8:58 AM CDTTornado WarningILXChristian47 min
May 10, 9:02 AM CDTFlash Flood WarningILXColes, Douglas, Edgar, Moultrie4 hr
May 10, 9:15 AM CDTSevere Thunderstorm WarningILXShelby60 min
May 10, 9:21 AM CDTTornado WarningILXColes, Douglas54 min
May 10, 9:26 AM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
May 10, 10:06 AM CDTTornado WarningILXEdgar54 min
May 10, 10:18 AM CDTTornado WarningILXClark, Coles, Cumberland42 min
May 10, 10:19 AM CDTFlash Flood WarningILXClark, Cumberland, Effingham4 hr
May 10, 10:24 AM CDTSevere Thunderstorm WarningILXEffingham, Moultrie, Shelby51 min
May 10, 11:00 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper60 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.